Search Swinburne Research Bank
Home List of Titles Asymptotic analysis of loss probabilities in GI/M/m/n queueing systems as n increases to infinity
Please use this identifier to cite or link to this item: http://hdl.handle.net/1959.3/235028
- Asymptotic analysis of loss probabilities in GI/M/m/n queueing systems as n increases to infinity
- Abramov, Vyacheslav M.
- The paper studies asymptotic behavior of the loss probability for the GI/M/m/n queueing system as n increases to infinity. The approach of the paper is based on applications of classic results of Takacs and the Tauberian theorem with remainder of Postnikov associated with the recurrence relation of convolution type. The main result of the paper is associated with asymptotic behavior of the loss probability. Specifically it is shown that in some cases (precisely described in the paper) where the load of the system approaches 1 from the left and n increases to infinity, the loss probability of the GI /M/m/n queue becomes asymptotically independent of the parameter m .
- Publication type
- Journal article
- Quality Technology and Quantitative Management, Vol. 4, no. 3 (Sep 2007), pp. 379-393
- Publication year
- Asymptotic analysis; GI /M/m/n queueing system; Loss probabilities; Tauberian theorem with remainder
- NCTU Press
- Publisher URL
- Copyright © 2007 ICAQM.
- Research Projects
Queueing systems and their application to telecommunication systems and dams, Australian Research Council grant number DP0771338
- Peer reviewed